When cardiology meets endocrinology: sustained atrial flutter associated with thyrotoxic periodic paralysis.
Аннотация
Periodic paralysis is a rare muscle disease that manifests as episodes of painless muscle weakness, and the hypokalemic form is commonly associated with hyperthyroidism. Most tachyarrhythmias related with thyrotoxicosis include sinus tachycardia and atrial fibrillation, but an association between thyrotoxic hypokalemic periodic paralysis and typical atrial flutter has seldomly been documented. Here, we present the case of a young male who was diagnosed with thyrotoxic periodic paralysis causing cavotricuspid isthmus-dependent atrial flutter, successfully treated with diltiazem, propranolol, methimazole, potassium iodine (SSK) and rivaroxaban.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.